Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Having fluctuating BP. Should I be worried?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
My blood pressure was 179/90 this mornig i took my bp med and now is 166/90. should i worry?
Posted Mon, 31 Dec 2012 in Hypertension and Heart Disease
Answered by Dr. Das Arindam 22 minutes later

Thank you for posting a query.

Firstly, your blood pressure is higher than normal. The bp medicine you are taking can not lower it upto the normal level.

You should consult with your treating doctor for reassessment of your clinical profile and for making required changes to keep the blood pressure under control.

For your condition, it would be better to add a diuretic group of medicine to control the diastolic blood pressure. An sedative agent is also useful.

Hope this information suffices. Let me know, if you have any more question.


Above answer was peer-reviewed by
Follow-up: Having fluctuating BP. Should I be worried? 6 minutes later
Thank you,

I am waiting for my doctor to call me back. I was glad to see your add "ask the doctor" because I don't like to go to ER.

Answered by Dr. Das Arindam 9 minutes later

Thank you for writing back.

It is good to hear you.

If you have your answers, you can close this discussion.

Rating and review given by you will be appreciated.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor